Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/5891

TitleThe nonlinear problem of two membranes
Author(s)Santos, Lisa
KeywordsVariational inequalities
Partial differential equations
Minimal surfaces operator
Issue date2006
Citation"Rendiconti di Matematica". ISSN 1120-7183. série VII. 26 (2006) 231-247.
Abstract(s)The problem of finding the position of two membranes, one constrained by the other, attached to rigid supports, subjected to external forces, is considered. It is proved existence of solution, if we assume a compatibility condition relating the mean curvature of the boundary of the set where the problem is defined and the given data. It is also proved the W^{2,p} regularity of the solution for P greater or equal to 1.
TypeArticle
URIhttp://hdl.handle.net/1822/5891
ISSN1120-7183
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals
DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
Rend2006.II typeset.pdf203,45 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID